| Model Number |
M4018 |
| Medical Device Problem Codes |
Backflow (1064); Complete Blockage (1094)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/05/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported that stopcock 4 way rotary lock 25/bx had a break in the fluid path and caused blood backflow.The following information was provided by the initial reporter: material no: m4018 batch(lot) no: 20045919 it was reported stopcock causing a break in the fluid path.We have had a couple more incidences of the 4-way stopcock being attached to the microclave connector and causing a break in the fluid path, resulting in blood entering the housing and necessitating a connector change.Could you please verify the material and lot # for the product? the number you referenced in the previous email (10885403235740) is too many numbers.Sorry about that ¿ the lot is 20045919.What day and time did the defect occur? fri, june 5th at 1600.Were there any adverse effects that occurred during the defect? if so, please explain.No, not directly; however the connector needed to be changed resulting in an extra opening of the catheter and risk of infection.
Additional Manufacturer Narrative
The following fields have been updated with corrections: b.4.Date event reported to cfn: (b)(6) 2020.G.4.Awareness date: (b)(6) 2020.
Event or Problem Description
It was reported that stopcock 4 way rotary lock 25/bx had a break in the fluid path and caused blood backflow.The following information was provided by the initial reporter: material no: m4018 batch(lot) no: 20045919.It was reported stopcock causing a break in the fluid path.We have had a couple more incidences of the 4-way stopcock being attached to the microclave connector and causing a break in the fluid path, resulting in blood entering the housing and necessitating a connector change.Could you please verify the material and lot # for the product? the number you referenced in the previous email ((b)(4) is too many numbers.Sorry about that ¿ the lot is 20045919.What day and time did the defect occur? fri, (b)(6) at 1600.Were there any adverse effects that occurred during the defect? if so, please explain.No, not directly; however the connector needed to be changed resulting in an extra opening of the catheter and risk of infection.
Event or Problem Description
It was reported that stopcock 4 way rotary lock 25/bx had a break in the fluid path and caused blood backflow.The following information was provided by the initial reporter: material no: m4018, batch(lot) no: 20045919.It was reported stopcock causing a break in the fluid path.We have had a couple more incidences of the 4-way stopcock being attached to the microclave connector and causing a break in the fluid path, resulting in blood entering the housing and necessitating a connector change.Could you please verify the material and lot # for the product? the number you referenced in the previous email (10885403235740) is too many numbers.Sorry about that ¿ the lot is 20045919.What day and time did the defect occur? (b)(6).Were there any adverse effects that occurred during the defect? if so, please explain.No, not directly; however the connector needed to be changed resulting in an extra opening of the catheter and risk of infection.
Additional Manufacturer Narrative
It was reported stopcock causing a break in the fluid path.Received from the customer one used 4 way stopcock model m4018 lot 20045919.Attached to the stopcock is a 10ml covidien monoject syringe lot 19j1184 exp 2021-09-30, 0.9% sodium chloride.Also received is one used non-bd microclave.The stopcock and microclave were received with traces of red medication.The set was visually inspected for kinks, incomplete bonding engagements, holes/tears in the tubing or damages to the components.No anomalies were observed with the received set during visual inspection.Functional testing was performed on the set as received in its original configuration.Functional testing was performed by filling the attached syringe with blue dye water allowing fluid to flow through the whole set via flush.The stopcock flowed freely from each port and showed no signs of leaking or occluding anywhere throughout the set.The set was then pressure tested while submerged underwater (per dir # 10000339917 ¿ iv disposable leak test tp cad).Air pressure was incrementally increased from 5 psi to 30 psi.There were no signs of leaking or occluding anywhere on the returned set while the tubing was manipulated at each engagement.The received stopcock was then disconnected from the configuration and the stopcocks female and male luer ports were measured and found to be within iso standards with the male and female go/nogo gauges.Equipment used for testing performed on 15jul2020: male go/no go gauge eq08244 12-sep-20.Female go/no go gauge eq08248 12-sep-20.Air pressure regulator with pressure gauge #2 eq00138 calibration due 2oct2020.A device history record for model m4018 with lot number 20045919 was performed.The search showed that a total of (b)(4) units in 1 lot number were built on 13apr2020.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.